# SDR DXTA2015092906095

- Difficulty date: September 28, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N758QS
- Make and model: Gulstm 200
- Aircraft serial: 178
- Aircraft time: 6,420 hours, 3,972 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, P
- Precautionary procedure: K

## Discrepancy

FUEL ODOR IN BAGGAGE COMPARTMENT.  ACCESSED BAGGAGE COMPARTMENT AND WAS NOT ABLE TO DETECT THE ODOR OF FUEL.  INSPECTED AREA FOR ANY LEAKS OR EVIDENCE OF PREVIOUS LEAKS, DID NOT FIND ANY EVIDENCE IN BAGGAGE AREA.   WORK PERFORMED IAW AMM 25-50-00, NO DEFECTS NOTED.
